# SDR IPXA2176290

- Difficulty date: November 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410U
- Part serial: 5516
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WILL NOT TEST PROPERLY, LIGHT STAYS ON AFTER TEST.  R & R POWER SUPPLY.
